# SDR CA190430027

- Difficulty date: April 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 74,793 hours
- Engine: Allsn 501D13D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: NOTFOUNDINIPC
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAILED TO RETRACT FROM 40 DEGREE POSITION. CENTERING SPRING FOR EMERGENCY T-HANDLE FOUND TO BE DROOPING AND INTERFERING WITH ELECTRICAL SOLENOID RETRACT MECHANISM. T-HANDLE WITNESS WIRED IN NEUTRAL POSITION TO STOP INTERFERENCE FOR TEMPORARY FIX.  PART REPLACED AFTER ALERT ON APRIL 28 2019 PART NUMBER UNKNOWN (TC# 20190430027)
